# SDR DL72S980532

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477DA
- Make and model: Boeing 727232
- Aircraft serial: 20754
- System (JASC): 3350 · Emergency Lighting
- Part: Control Rack
- Condition: Inoperative
- Location: Cabin
- Component: 334701744
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CK, FOUND R2 EMERGENCY OVHD LT INOP.  FOUND LIGHT CONTROL RACK BAD.  REPLACED SAME, INSTALLED NEW BATTERY.
